# SDR 07FDEA03227

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 43,202 hours, 29,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65198615
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL WALKWAY BEAM L/SIDE HAS EVIDENCE OF CORROSION AT APPROX STA 320.  REMOVED CORROSION ON TOP OF LT WALKWAY BEAM FROM STA 320 TO STATION 330 AND ACCOMPLISHED ULTRASOUND THICKNESS TEST (ACCEPTABLE) IAW 727 200 SRM 53-10-4 FIG 7.  MECHANICS WROTE ITEM AS BEING A WALKWAY BEAM AND STRUCTURES MECHANICS SIGNED THE REPAIR OFF AS A WALKWAY BEAM.  THE BOEING SRM REFERS TO THE ITEM AS A WALKWAY BEAM CORD AND THE BOEING DRAWING 65-18415 PL REFERS TO IT AS A CORD.
